# SDR AALA20110829TUL11

- Difficulty date: August 29, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- Aircraft time: 35,073 hours, 16,848 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE HAS A CRACK BEYOND STOP DRILL IN SKIN AT NOSE WHEEEL WEEL RIGHT AFT DOOR AFT HINGE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER SRM 53-05 FIGURE 62.
